Get your Health question answered in 3 easy steps

197 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am I getting stomach pains, vomiting and diarrhoea even after taking antacid ?

i have Stomach pains, vomiting and diarrea. it s been like this for three days now, i ve tried antacids but they haven t helped.
Thu, 2 Feb 2012
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
You are suffering from acute gastoenteritis,in this condition antacid has no value.
You are advised to consult your doctor without delay for urgent treatment to prevent dehydration.
Early injectables and oral therapy is essential otherwise hospital admission is must.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....